Alert archive / Idaho / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 33, NWS Spokane, WA

August 12, 2014Pend Oreille County, Spokane County, Washington; Bonner County, Kootenai County, Shoshone County, Idaho

NWS Spokane, WA issued this severe thunderstorm warning at Aug 12, 2014, 6:58 PM PDT for Pend Oreille County, Spokane County, Washington; Bonner County, Kootenai County, Shoshone County, Idaho. It was in force for 62 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 12, 2014, 6:58 PM PDT (01:58 UTC)
Expired
Aug 12, 2014, 8:00 PM PDT
In force
62 min
Issued by
NWS Spokane, WA
Area
Storm-based polygon

Counties Bonner County, ID, Kootenai County, ID, Shoshone County, ID, Pend Oreille County, WA, Spokane County, WA

The radar

The Spokane radar (KOTX), 71 km from the middle of the area, began a volume at 02:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 12, 7:30 PM PDTTSTM WND DMG1 W Huetter, IDLIMBS DOWN ON A HOME AT STEAMBOAT BEND ROAD
Aug 12, 7:30 PM PDTTSTM WND DMG2 Ene Chattaroy, WA29100 N. ELK CHATTAROY RD. REPORTED POWER LINE DOWN. REPORTED BY SPOKANE_NEWS
Aug 12, 7:30 PM PDTTSTM WND DMG2 Nne Spokane, WA547 E. EMPIRE, REPORTED POWER LINE DOWN. REPORTED BY SPOKANE_NEWS
Aug 12, 7:30 PM PDTTSTM WND DMG3 Nw Spokane, WAN. DRISCOLL AND W. WELLESLEY, REPORTED POWER LINE DOWN. REPORTED BY SPOKANE_NEWS
Aug 12, 7:30 PM PDTTSTM WND DMG4 Se Colbert, WAPOWER LINES DOWN ON PEONE ROAD JUST SOUTH OF MOUNT SPOKANE PARK DRIVE. RESULTING BRUSH FIRE DESTROYED SEVERAL OUT BUILDINGS.
Aug 12, 8:10 PM PDTTSTM WND DMGSandpoint, IDTREE DOWN ON A POWER LINE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 32 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 12, 1:34 PM PDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Spokane, WA (KOTX), launched 00:00Z, 2.0 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 00:00Z on 2014-08-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 13 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 00:00Z on 2014-08-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
13 J/kg
Mixed-layer CIN
-70 J/kg
Mixed-layer LCL
2677 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
42 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

736 
WUUS56 KOTX 130158
SVROTX
IDC017-055-079-WAC051-063-130300-
/O.NEW.KOTX.SV.W.0033.140813T0158Z-140813T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPOKANE WA
658 PM PDT TUE AUG 12 2014

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  KOOTENAI COUNTY IN THE PANHANDLE OF IDAHO...
  NORTHWESTERN SHOSHONE COUNTY IN THE PANHANDLE OF IDAHO...
  BONNER COUNTY IN THE PANHANDLE OF IDAHO...
  NORTHEASTERN SPOKANE COUNTY IN NORTHEAST WASHINGTON...
  PEND OREILLE COUNTY IN NORTHEAST WASHINGTON...

* UNTIL 800 PM PDT

* AT 657 PM PDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
  THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
  MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 17 MILES
  NORTH OF SMELTERVILLE TO NEAR DEER PARK...AND MOVING NORTH AT 55
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  SPOKANE...COEUR D'ALENE...POST FALLS...HAYDEN...SANDPOINT...
  RATHDRUM...DALTON GARDENS...KELLOGG...PRIEST RIVER...PINEHURST...
  LIBERTY LAKE...NINE MILE FALLS...DEER PARK...NEWPORT...SPIRIT
  LAKE...MILLWOOD...PONDERAY...ATHOL...HAUSER AND KOOTENAI.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

AREAS OF BLOWING DUST ARE EXPECTED NEAR AND AHEAD OF THE
THUNDERSTORMS. MOTORISTS CAN EXPECT POOR VISIBILITIES AND SHOULD
REDUCE SPEEDS ACCORDINGLY.

&&

LAT...LON 4868 11678 4850 11678 4850 11605 4798 11605
      4791 11597 4753 11616 4769 11763 4781 11761
      4781 11754 4804 11753 4805 11744 4813 11744
      4814 11750 4875 11746
TIME...MOT...LOC 0157Z 192DEG 48KT 4780 11616 4793 11751 

$$

MF
1 follow-up statement
328 
WWUS56 KOTX 130244
SVSOTX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
744 PM PDT TUE AUG 12 2014

IDC055-079-WAC063-130253-
/O.CAN.KOTX.SV.W.0033.000000T0000Z-140813T0300Z/
KOOTENAI ID-SHOSHONE ID-SPOKANE WA-

744 PM PDT TUE AUG 12 2014

...THE SEVERE THUNDERSTORM WARNING FOR KOOTENAI...NORTHWESTERN
SHOSHONE AND NORTHEASTERN SPOKANE COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4868 11678 4850 11678 4850 11605 4798 11605
      4803 11612 4802 11616 4807 11623 4802 11632
      4798 11633 4797 11704 4804 11704 4805 11743
      4813 11744 4814 11750 4875 11746
TIME...MOT...LOC 0243Z 192DEG 48KT 4838 11597 4851 11733 

$$

IDC017-WAC051-130300-
/O.CON.KOTX.SV.W.0033.000000T0000Z-140813T0300Z/
BONNER ID-PEND OREILLE WA-
744 PM PDT TUE AUG 12 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM PDT
FOR BONNER AND PEND OREILLE COUNTIES...

AT 743 PM PDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES
SOUTHWEST OF TROY TO 19 MILES SOUTHWEST OF NORDMAN...MOVING NORTH AT
55 MPH.

LOCATIONS IMPACTED INCLUDE...
SANDPOINT...PRIEST RIVER...NEWPORT...SPIRIT LAKE...PONDERAY...
KOOTENAI...DOVER...CLARK FORK...EAST HOPE...NORDMAN...IONE...
CUSICK...OLDTOWN...HOPE...SOUTH SKOOKUM LAKE CAMPGROUND...SCHWEITZER
MOUNTAIN...LOST CREEK...CABINET...BEAD LAKE CAMPGROUND AND CAREYWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 4868 11678 4850 11678 4850 11605 4798 11605
      4803 11612 4802 11616 4807 11623 4802 11632
      4798 11633 4797 11704 4804 11704 4805 11743
      4813 11744 4814 11750 4875 11746
TIME...MOT...LOC 0243Z 192DEG 48KT 4838 11597 4851 11733 

$$

MF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Spokane, WA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 2:31 PM PDT, 4 hours 27 minutes earlier.

Area forecast discussion, Aug 12, 2:31 PM PDT, 4 hours 27 minutes before
Area Forecast Discussion
National Weather Service Spokane WA
231 PM PDT TUE AUG 12 2014

.SYNOPSIS...
Stronger thunderstorms will develop this afternoon and evening
with gusty winds, hail, abundant lightning, and flash flooding
all possible. Wednesday, Thursday and Friday have the potential
for more showers and thunderstorms. Seasonal temperatures and
drier conditions is a good bet for next weekend.

&&

.DISCUSSION...
Tonight: Convection is already firing off across northern Oregon
and will move quickly into southern WA in the next few hours. The
main threat/concern will be winds with and ahead of the
thunderstorms. Southerly winds have the potential to gust up to 50
mph with some local gusts up to 60 mph possible. A severe
thunderstorm watch has been issued through 8 pm to account for our
wind threat for portions of southern WA and the southern ID
Panhandle. Thunderstorms are expected to form...though may not be
severe in nature as far as hail threat is concerned. The strong
winds will be across the basin btwn 4-7...to the Spokane area
btwn 6-830 and across northern WA and ID btwn 7-10. Overnight
things will calm down a bit.

Wednesday through Friday: The upper level low will move inland and
remain across the Pacific Northwest through Friday. This will keep
the threat of showers and thunderstorms across the entire area
through the remainder of the week. A chance of thunder each
afternoon and evening with a slight chance of thunder in the
overnight and morning hours. Timing of specific waves is difficult
to pinpoint at this time. The main point to get across is we will
have slightly cooler temperatures with showers and thunderstorms
each day. /Nisbet

Friday night through Tuesday: The Inland NW transitions to a
comparatively less active weather pattern. From Friday night into
Saturday a cut-off low is projected to shift east of the
Continental Divide. The flow turns west-northwest and a weakened
deformation axis lays near the northern Cascades and Canadian
border. Each afternoon SBCAPE and negative LIs increase around the
rim of the Columbia Basin, then wanes with the loss of the daytime
heating. So Friday evening look for a threat of showers and
thunderstorms. The highest risk will be around the northern and
eastern mountains, with the smallest threat over the deeper
Columbia Basin as some broader subsidence comes in. The overall
risk wanes overnight. The chances increase again for the mountains
Saturday afternoon and evening, then once again dissipate
overnight. Saturday night into Monday models show another broad
trough breaking toward the Pacific coast. How it evolves as it
pushes to the West Coast is less agreed upon. However at this time
more models stretch and split the trough, taking the brunt of it
south toward California. The weaker northern half goes into BC,
mainly skimming north WA. Then Monday night into Tuesday a second
and somewhat stronger wave moves into BC, with the Inland NW on
its weaker southern flank. Overall this suggests slight
shower/thunder threat linger near the Canadian border and
occasional mid to high clouds elsewhere. We could be seeing some
increased winds in the Cascade gaps in the late/evening, but model
agreement is not strong enough to have any confidence in the
details. Temperatures are expected to be slightly below normal at
the start of this period, followed by a gradual warming trend into
the weekend, perhaps early next week, with values rising to above
normal. /J. Cote'

&&

.AVIATION...
18Z TAFS: Elevated rain showers continue to move towards the
north...mostly impacting north ID, but across E WA as well.
The main t-storm threat for the Basin will arrive along a
shortwave lifting north from Oregon. Strong storms will be
possible along this line reaching the WA/OR border arnd
22-23z...Hwy 2 02z-03Z...and lifting north to the International
Border btwn 04-06z. Given the potential for strong
winds...hail...and heavy downpours...continued tempo groups in the
evening periods of the tafs. Winds along with or ahead of the
thunderstorms are expected to be stronger with gusts 40-50kts
possible.

&&

.PRELIMINARY POINT TEMPS/POPS...
Spokane        64  85  62  80  61  81 /  70  40  60  60  50  30
Coeur d'Alene  61  84  60  78  58  81 /  70  40  60  70  60  50
Pullman        58  84  55  77  55  82 /  70  40  60  60  50  20
Lewiston       67  90  66  84  64  88 /  60  40  60  60  50  30
Colville       59  87  58  85  56  84 /  90  50  50  70  60  60
Sandpoint      54  81  53  78  53  77 /  70  50  60  80  80  60
Kellogg        61  82  59  74  57  75 /  70  60  60  70  80  50
Moses Lake     64  88  62  84  61  83 /  80  30  40  60  40  30
Wenatchee      72  86  70  83  68  82 /  80  30  40  60  40  50
Omak           70  87  67  87  64  84 /  80  50  50  60  40  60

&&

.OTX WATCHES/WARNINGS/ADVISORIES...
ID...Red Flag Warning until 2 AM PDT Thursday for Northern and
     Central Idaho Panhandle (Zone 101).

     Severe Thunderstorm Watch until 8 PM PDT this evening for
     Latah...Nez Perce.

WA...Red Flag Warning until 2 AM PDT Thursday for East Washington
     Northeast (Zone 686)-East Washington Northern Columbia
     Basin (Zone 673)-East Washington Okanogan Highlands (Zone
     687)-East Washington Palouse and Spokane Area (Zone 674).

     Red Flag Warning until 11 PM PDT this evening for East
     Washington Central Cascade Mountains (Zone 682)-East
     Washington Central Cascade Valleys (Zone 677)-East
     Washington North Cascades (Zone 685)-East Washington
     Okanogan/Methow Valleys (Zone 684)-East Washington South
     Central Cascade Mountains (Zone 680).

     Flash Flood Watch through Thursday evening for East Slopes
     Northern Cascades-Okanogan Valley-Wenatchee Area.

     Red Flag Warning until 5 PM PDT Wednesday for East Washington
     South Central Cascade Valleys (Zone 676).

     Severe Thunderstorm Watch until 8 PM PDT this evening for
     Adams...Asotin...Garfield...Grant...Lincoln...Whitman.

&&
Hazardous weather outlook, Aug 12, 6:03 AM PDT, 12 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPOKANE WA
603 AM PDT TUE AUG 12 2014

IDZ001>004-026-027-WAZ031>038-041>044-131315-
NORTHERN PANHANDLE-COEUR D'ALENE AREA-IDAHO PALOUSE-
CENTRAL PANHANDLE MOUNTAINS-LEWISTON AREA-
LEWIS AND SOUTHERN NEZ PERCE COUNTIES-NORTHEAST BLUE MOUNTAINS-
LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE-
MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA-
NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS-WENATCHEE AREA-
EAST SLOPES NORTHERN CASCADES-OKANOGAN VALLEY-WATERVILLE PLATEAU-
603 AM PDT TUE AUG 12 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO...
NORTH CENTRAL IDAHO...CENTRAL WASHINGTON...EAST CENTRAL
WASHINGTON...NORTH CENTRAL WASHINGTON...NORTHEAST WASHINGTON AND
SOUTHEAST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

A LINE OF STRONG WINDS IS EXPECTED TO TRACK INTO SOUTHERN
WASHINGTON AROUND 4 PM...AND CONTINUE NORTH TO THE CANADIAN BORDER
IN THE EVENING. PRECISE WIND SPEEDS ARE UNCERTAIN BUT LOCALIZED
DAMAGING WINDS IS POSSIBLE.

WHILE NOT AS LIKELY...HAIL IS POSSIBLE WITH SOME STORMS ESPECIALLY
OVER THE BLUE MOUNTAINS...LEWISTON AREA...AND CAMAS PRAIRIE. THE
STRONGEST STORMS WILL BE CAPABLE OF PRODUCING PENNY TO NICKEL SIZE
HAIL.

STORMS WILL BECOME INCREASINGLY WET INTO TONIGHT. HOWEVER GIVEN
DRY FUELS NEW FIRE STARTS ARE EXPECTED. DEBRIS FLOWS ARE POSSIBLE
IN BURN SCAR AREAS IN THE CASCADES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS IS EXPECTED WEDNESDAY
AND THURSDAY. THESE STORMS MAY PRODUCE GUSTY WINDS...AND
HAIL.  NEW FIRE STARTS WILL REMAIN POSSIBLE ALTHOUGH STORMS ARE
EXPECTED TO BE WET. BURN SCAR AREAS WILL BE SUSCEPTIBLE TO DEBRIS
FLOWS AND FLASH FLOODING WITH STORMS THAT PRODUCE HEAVY RAIN.

In the hours before

Special weather statement, Aug 12, 4:25 PM PDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
425 PM PDT TUE AUG 12 2014

IDZ026-027-130015-
LEWISTON AREA ID-LEWIS AND SOUTHERN NEZ PERCE COUNTIES ID-
425 PM PDT TUE AUG 12 2014

...SIGNIFICANT WEATHER ADVISORY FOR LEWIS...SOUTHEASTERN LATAH...NEZ
PERCE AND NORTHEASTERN ASOTIN COUNTIES UNTIL 515 PM PDT...

AT 425 PM PDT...THE PUBLIC REPORTED A LINE OF STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM 14 MILES SOUTH OF CLARKSTON
HEIGHTS-VINELAND TO 8 MILES NORTHEAST OF NEZPERCE...AND MOVING NORTH
AT 20 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
LEWISTON...LAPWAI...JULIAETTA...CRAIGMONT...CULDESAC...WINCHESTER...
WEST CLARKSTON-HIGHLAND...CLARKSTON HEIGHTS-VINELAND...ASOTIN...
PECK...REUBENS...WAHA...SOUTHWICK...MOHLER...SPALDING...GIFFORD...
PARDEE AND LENORE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM PDT
TUESDAY EVENING FOR NORTH CENTRAL WASHINGTON.

LAT...LON 4616 11692 4620 11697 4630 11698 4636 11707
      4641 11703 4654 11704 4654 11675 4663 11662
      4663 11646 4650 11645 4650 11637 4641 11630
      4641 11619 4627 11609 4610 11696
TIME...MOT...LOC 2325Z 187DEG 18KT 4618 11706 4633 11615

MF
Local storm report, Aug 12, 5:17 PM PDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
517 PM PDT TUE AUG 12 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     3 NNW LAPWAI            46.45N 116.82W
08/12/2014                   NEZ PERCE          ID   TRAINED SPOTTER

            GUST TO 48 MPH AND POWER POLE BLOWN DOWN.
            TIME AND ESTIMATED.

&&

NWS SPOKANE WA
IRIS SYSTEM
Local storm report, Aug 12, 5:57 PM PDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
557 PM PDT TUE AUG 12 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0556 PM     TSTM WND GST     MOSCOW                  46.73N 117.00W
08/12/2014  U50 MPH          LATAH              ID   PUBLIC

            5800 AVISTA CUSTOMERS WITHOUT POWER IN SE
            WASHINGTON AND NEAR MOSCOW ID

&&

NWS SPOKANE WA
IRIS SYSTEM
Local storm report, Aug 12, 6:18 PM PDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
618 PM PDT TUE AUG 12 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     TSTM WND GST     HARRINGTON              47.48N 118.25W
08/12/2014  E60 MPH          LINCOLN            WA   PUBLIC

            TREES DOWN

&&

NWS SPOKANE WA
IRIS SYSTEM
Local storm report, Aug 12, 6:30 PM PDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
630 PM PDT TUE AUG 12 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TSTM WND GST     RITZVILLE               47.13N 118.38W
08/12/2014  E60 MPH          ADAMS              WA   PUBLIC

            LARGE TREE DOWN AT GOLF COURSE

&&

NWS SPOKANE WA
IRIS SYSTEM
Local storm report, Aug 12, 6:40 PM PDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
640 PM PDT TUE AUG 12 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0639 PM     TSTM WND GST     MOSCOW                  46.73N 117.00W
08/12/2014  E60 MPH          LATAH              ID   PUBLIC

            6 INCH LIMB BLOWN DOWN IN TOWN. POWER OUT TO
            >5000 PEOPLE.

&&

NWS SPOKANE WA
IRIS SYSTEM

The office that day

Everything else NWS Spokane, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 5:00 PM PDTSevere Thunderstorm WarningOTXAsotin, Whitman60 min
Aug 12, 5:10 PM PDTSevere Thunderstorm WarningOTXAdams, Lincoln, Spokane, Whitman50 min
Aug 12, 5:35 PM PDTSevere Thunderstorm WarningOTXSpokane, Whitman25 min
Aug 12, 5:49 PM PDTSevere Thunderstorm WarningOTXFerry, Lincoln, Spokane, Stevens56 min
Aug 12, 6:43 PM PDTSevere Thunderstorm WarningOTXDouglas, Ferry, Grant, Lincoln, Okanogan, Stevens62 min
Aug 12, 7:56 PM PDTSevere Thunderstorm WarningOTXPend Oreille64 min
Aug 12, 7:57 PM PDTSevere Thunderstorm WarningOTXChelan, Douglas, Ferry, Okanogan63 min
Aug 12, 8:30 PM PDTFlash Flood WarningOTXOkanogan3 hr
Aug 12, 9:41 PM PDTFlash Flood WarningOTXChelan5 hr
Aug 12, 10:59 PM PDTFlash Flood WarningOTXChelan3 hr
Aug 12, 11:06 PM PDTFlash Flood WarningOTXChelan3 hr
Aug 13, 12:05 AM PDTAreal Flood AdvisoryOTXChelan3 hr
Aug 13, 12:21 AM PDTAreal Flood AdvisoryOTXChelan3 hr
Aug 13, 12:34 AM PDTAreal Flood AdvisoryOTXChelan116 min
Aug 13, 4:53 AM PDTAreal Flood AdvisoryOTXOkanogan3 hr
Aug 13, 6:47 AM PDTAreal Flood AdvisoryOTXChelan3 hr
Aug 13, 7:28 AM PDTFlash Flood WarningOTXChelan3 hr
Aug 13, 4:06 PM PDTSpecial Weather StatementOTXGarfield39 min
Aug 13, 4:46 PM PDTSpecial Weather StatementOTXGarfield44 min
Aug 12, 8:35 PM PDTSpecial Weather StatementOTXBoundary40 min

Nearby

Severe Thunderstorm Warnings in Idaho, 2014Severe Thunderstorm Warnings in Washington, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.